# SDR QXEA200602731

- Difficulty date: October 12, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,714 hours, 12,795 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Gouged
- Location: Nr 1 Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - LEFT INBOARD FLAP, NR 1 UPPER FLAP TRACK VERTICAL WEB BETWEEN UPPER AND LOWER RAILS CHAFFED/GOUGED/WORN.  REPAIRED IAW SRM 27-54-01, AND RD8/4-57-732.
